IJPAM: Volume 79, No. 2 (2012)

SOME FIXED POINT THEOREMS OF $A$-TYPE
CONTRACTIONS IN $G$-METRIC SPACE

M. Akram$^1$, Nosheen$^2$
$^1$Department of Mathematics
GC University
Lahore, PAKISTAN
$^2$Department of Mathematics
Jinnah College for Women
University of Peshawar
Peshawar, PAKISTAN


Abstract. In this paper, we extended the idea of A-contractions for $G$-metric space and proved some fixed point theorems for self mapping using A-type contraction in $G$-metric space. Also, we showed that our results generalize and improve the corresponding results of Z. Mustafa and others.

Received: February 8, 2012

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: fixed point, $G$-metric space, A-type contraction, symmetric $G$-metric

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 2